# SDR R61A2023042400262

- Difficulty date: April 24, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000005
- Aircraft time: 37,783 hours, 28,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001363
- Condition: Inoperative
- Location: Zone 100
- Part time: 20,547 hours, 15,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH EMERGENCY LIGHT BATTERY IS DEAD. R&R FWD LH EMERGENCY LIGHT BATTERY.
